# SDR 2002F00202

- Difficulty date: January 31, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, DISCOVERED THAT SEVERAL EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED THE NR 2 POWER SUPPLY.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
